# SDR IPXA2016101009200

- Difficulty date: October 9, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 22,306 hours, 14,799 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY DESCENT REELS INCORRECTLY INSTALLED.  REMOVED AND INSTALLED THE DECENT DEVICES IAW AMM 25-61-02-201.
